Export: Differential elimination by differential specialization of Sylvester style matrices

Rueda Pérez, Sonia Luisa (2016). Differential elimination by differential specialization of Sylvester style matrices. "Advances in Applied Mathematics", v. 72 ; pp. 4-37. ISSN 0196-8858. https://doi.org/10.1016/j.aam.2015.07.002.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM